Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Buzzing sound in ear. Audiogram and tgram normal. Bilovas and cobadex czs prescribed. Will the problem be solved by these medicines?

hi , i could hear a bee buzzing sound in my left year 2 months back . I thought it was temporary and ignored it.later the sound changed to a pressure sound , the same which you hear when you turn on a television. i did my audiogram and tgram tests done and both were normal. the doctor prescribes tab bilovas for a month 3 times a day and neoromet / cobadex czs alternate days for 3 years. will my problem be solved with these medicines...
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
Hi and thanks for the query.
Persistent tinnitus is a sign of nerve damage.
Currently there are no drugs ot cure tinnitus.
Lots of doctors do try with a variety of drugs like multivitamins (cobadex czs ) and other drugs but they rarely produce any significant improvement.
You can take the drugs prescribed to you as they will cause no harm but do not expect too much improvement.
Dr Kishori.
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor